WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.5MM DRILL BIT/QC/GOLD/180MM; INSTRUMENT, SURGICAL, ORTHOPEDIC, PNEUMATIC POWERED & ACCESSORY/ATTACHMENT
Back to Search Results |
| Model Number |
310.23 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional product code: hwe, gff, gfa.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2021, while drilling for a screw through a plate without a tissue protector, the surgeon bound a drill bit up against the plate and broke the drill bit.Fragments were generated and was easily removed.Procedure was completed successfully without any surgical delay and no patient consequences.Concomitant devices reported: unknown screw (part# unknown, lot# unknown, quantity 1), unknown plate (part# unknown, lot# unknown, quantity 1).This report is for one (1) 2.5mm drill bit/qc/gold/180mm.This is report 1 of 1 for complaint (b)(4).